# SDR AALA202110198187

- Difficulty date: October 17, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 38,625 hours, 15,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR  EMERGENCY LITE AT SEAT 10C IS DETACHED. REATTACHED EMERGENCY LIGHT ASSEMBLY AT SEAT NUMBER 10C, OPERATIONS CHECK GOOD, PER AMM 33-12-18.
